Jump to content

Photo

Should I take probiotics while on minocycline?

probiotic

2 replies to this topic

#1 Brown Spots

Brown Spots

    Acne Battler

  • Veteran Members
  • Posts & Likes
    Posts: 182
    Likes: 0
About Me
  • Gender:Male
  • Location:Iowa, USA
  • Interests:I enjoy hanging out with friends, reading and trying new things. Finding out information that can help keep me healthy also takes up plenty of my time.
  • Joined: 07-April 11

Achievements

     

Posted 15 August 2011 - 10:08 PM

So far I've been on minocycline for over 5 months and will take for a few more months until I see my derm again. I know that 6 months is usually the cut off for antibiotics because you can develop a resistance to it. I know that dairy has probiotics, but I've read several times that dairy can irritate acne. Has any one done this and it helped in general? What are the benefits it provides? Thanks any help would be welcome.

Edited by Brown Spots, 15 August 2011 - 10:09 PM.


#2 chunkylard

chunkylard

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,113
    Likes: 188
About Me
  • Gender:Male
  • Joined: 05-August 08

Posted 15 August 2011 - 11:13 PM

Taking probiotics while on antibiotics sort of defeats the purpose.
I'd just wait until your course is done and then take a probiotic supplement.

#3 DebFace

DebFace

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 22-April 13

Posted 22 April 2013 - 10:29 PM

Yes, you should. It's been proven to help.

http://www.docguide....ate-acne?tsid=5

 

Pity you were given poor advice before.  Trust you have your skin issues sorted by now, just thought other web scourers may benefit from this new research






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users